Side effects from multiple drugs and no effect in lowering blood pressure.

Q: I dont understand my body any more. I had eleveated blood pressure as high as 160/110 once, but now averages 140/90. I can hardly sleep, and have pain in my chest below the breast. I have had lab tests. Sugar isnormal, chorestoral normal, and difficulty remembering things, nervous. Ii have taken different mediations, the last being amlodipine, atonolol and asprin, but reacting to almost every drug right now in form of ringing in both ears for more than 7 months now. Taking any of these drugs tends to increase ringing and deafness. What do I do? I am considering herbal remedy and supplements. Who can help me? I cant take these drugs any more.

A: Make sure you are eating properly, have a regular exercise program, and maintain a healthy weight. Many people think only pills can treat disease. Having a healthy lifestyle is the smartest thing you can do for your body. Consider using the Resperate. It has been clinically proven to lower blood pressure and has no side effects. In addition, many users say regular use helps them sleep better and lowers anxiety.

Further Reading:
What is RESPeRATE? –

1 Star2 Stars3 Stars4 Stars5 Stars (8 votes, average: 4.13 out of 5)
Loading ... Loading ...